MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 08/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Site reported the patient had bilateral light adjustable lenses implantation.Left eye (os) was implanted on (b)(6) 2021.Right eye (od) was implanted on (b)(6) 2021.Patient proceeded to have their 1st light treatment.After the 1st light treatment, for a prolonged period of time the patient was unable to return to the clinic for required follow-up light treatments due to unrelated illness and hospitalization.Patient returned to the clinic on (b)(6) 2022 and complained of blurry vision.Upon further examination, the treating physician opted to perform an exchange.The light adjustable lense for the left eye (os) is planned to be explanted.Rxsight's first awareness of the event was on (b)(6) 2022.
 
Additional Manufacturer Narrative
Given the prolonged period (8 months) without required light treatment to lock the implanted light adjustable lense in, it is highly likely that the lens was exposed to unintended ambient uv light during that time.Effects of ambient uv exposure prior to lock-in is an ambient zone on the lens which is highly consistent with the treating physician's decision.The light adjustable lense for the left eye (os) remains implanted at this time.The lens is planned to be explanted.Further evaluation of the lens will be conducted upon rxsight receiving the lens.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
MDR Report Key15353188
Report Number3012712027-2022-00037
Device Sequence Number20334185
Product Code PZK
UDI-Device Identifier00818806020241
UDI-Public01008188060202411120020417230131
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown